# SDR DALA2021101106210

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 52,910 hours, 27,531 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3137 - ABORTED TAKEOFF GREATER THAN 10 KNOTS DUE TO ELAC 2 PITCH FAULT. CORRECTIVE ACTION: PERFORMED GROUND SCAN OF ELAC 2 PER A319 TSM 27-96-00. NO FAULT FOUND. A/C RETURNED TO SERVICE. (7973612)
